MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, INTERNATIONAL - RENTAL; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, INTERNATIONAL - RENTAL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number RBRIN2110X15B
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the screen was partially illuminated while performing preventative maintenance on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted that the devices display had cause the screen to be partially illuminated on the device.In conclusion, the device's display was replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the inline proximal filter was replaced for contamination unrelated to the reportable issue.The air inlet foam filter and particulate filter were replaced for preventative maintenance unrelated to the repo.
 
Additional Manufacturer Narrative
The reported failure of the display is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, h290829342545 review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
TRILOGY EVO, INTERNATIONAL - RENTAL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25509132
Report Number2518422-2026-021983
Device Sequence Number10496916
Product Code CBK
UDI-Device Identifier00606959051959
UDI-Public(01)00606959051959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberRBRIN2110X15B
Device Catalogue NumberRBRIN2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown